×

Found 85,034 Documents (Results 1–100)

100
MathJax

Dynamical system of a quadratic stochastic operator with two discontinuity points. (English. Russian original) Zbl 07550582

Math. Notes 111, No. 5, 676-687 (2022); translation from Mat. Zametki 111, No. 5, 664-675 (2022).
MSC:  47Hxx 92Dxx 60Jxx
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

Boundary stabilization of the linear MGT equation with feedback Neumann control. (English) Zbl 07543854

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 150-169 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the possibilities of using fractional-order differential calculus in linear and nonlinear model predictive control. (English) Zbl 07543835

Domański, Paweł D. (ed.) et al., Outliers in control engineering. Fractional calculus perspective. Based on the 20th world congress of the International Federation of Automatic Control (IFAC), Toulouse, France, July 9–14, 2017. Berlin: De Gruyter. Fract. Calc. Appl. Sci. Eng. 10, 27-46 (2022).
MSC:  93-XX 26A33
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software